# SDR SWAA2019123039956

- Difficulty date: December 23, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 69,189 hours, 40,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT LENS WOULD NOT STAY ON.      INSTALLED NEW LENS IAW SIP AND AMM.
